# SDR 2023F00012

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 25,267 hours, 25,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2" CRACK ON INBD FLANGE OF VERTICAL CHORD RADIUS, LBL 5.7 WL 184 ON STA 178 BULKHEAD.
